# SDR SB07045

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7ABC BROKEN/INOPERATIVE.  MAINTENANCE REPAIRED WIRES ON SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7ABC.  OPERATIONAL CHECK GOOD.
